# SDR FDEA202302040203

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 91,776 hours, 19,425 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 702786
- Condition: Damaged
- Part time: 80,334 hours, 19,173 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MDIS  594     72-21  6359     04FEB23  MEM  OPEN  U  #1 ENG HAS SEVERAL FAN BLADES DAMAGED DUE TO  BIRDSTRIKE.    COMPLETED  FDX WIC 7100000-01-91 INSTALLATION #1                                  ENG.CHECKS OK.
